It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-08-2010, 03:36 PM   #1
Newbie
(female)
 
Join Date: May 2010
Posts: 1
wellsmom HB User
Question Question about propranolol & fast heart rate

Hello all,
I have been taking propranolol XR 80 mg for migraine prevention. I have missed my dose x3 days. My heart rate is 120 w/activity and in the low 100's at rest. I have also been out in the sun earlier today and got extremely hot (It was 92 in the shade). All that I know is my heart is pounding in my chest and I feel really bad. Will this subside when I restart the propranolol or is it something else?
Thanks,
wellsmom

 
Old 05-08-2010, 03:45 PM   #2
Senior Veteran
(male)
 
Machaon's Avatar
 
Join Date: Feb 2003
Location: Fort Laud
Posts: 3,969
Blog Entries: 22
Machaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB User
Re: Question about propranolol & fast heart rate

One effect of propranolol, a Beta Blocker, is that it slows the beating of the heart. If you withdraw too quickly, you can experience all kinds of nasty symptoms, including a fast hard heart rate. Usually, if doctors want to have a patient withdraw from a Beta Blocker, they will slowly wean their patient off of the drug, in order to minimize uncomfortable, or even dangerous symptoms.
__________________
Greatly Improved CHF, A-Fib, HBP, Asthma:

⇒ Eliminate household items that are toxic!
⇒ Balanced, healthy, low glycemic diet
⇒ Lots of Exercise
⇒ Avoid night allergens, toxins
⇒ Coreg!

Last edited by Machaon; 05-08-2010 at 03:46 PM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
How To Wean Off Propranolol Looly High & Low Blood Pressure 5 02-16-2009 03:09 PM
Propranolol withdrawal symptoms? SidNewby High & Low Blood Pressure 0 08-15-2007 08:55 AM
question for mnmnmnmnmn miche31 Heart Disorders 17 10-23-2006 07:53 AM
its me again. last question Worried1977 Heart Disorders 10 06-13-2006 06:34 AM
Propranolol - no offect yet? lena_33 Anxiety 5 03-17-2006 04:20 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (48), Titchou (43), quincy (33), janewhite1 (32), JJ (28), ladybud (24), Misty800 (17), feelbad (15), ibake&pray (15), shisslak (14)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:57 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!